# SDR DALA2017080806077

- Difficulty date: August 7, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N383DN
- Make and model: Boeing 737832
- Aircraft serial: 30346
- Aircraft time: 57,216 hours, 22,553 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT CABIN WET AREA BS 947 LBL 48 TO 53 FLOORBEAM AT FASTNER HOLES CORRODED. MAINTENANCE REPAIRED THE FLOORBEAM TEE BS 947, LBL 58 TO RBL 58 IAW SRM 53-70-51.
